In the present work, we consider one category of curves
denoted by L(p, k, r, n). These curves are continuous arcs which are
trajectories of roots of the trinomial equation zn = αzk + (1 − α),
where z is a complex number, n and k are two integers such that
1 ≤ k ≤ n − 1 and α is a real parameter greater than 1. Denoting
by L the union of all trinomial curves L(p, k, r, n) and using the
box counting dimension as fractal dimension, we will prove that the
dimension of L is equal to 3/2.
 S. Dubuc and M. Zaoui, The fractal dimension of a union of trinomial
arcs, World Scientific Publishing Company, Fractals, Vol. 4, No. 4
(1996), 555 - 562.
 K. J. Falconer. Fractal Geometry : Mathematical Foundations and
Applications. John Wiley & Sons, England, 1990.
 H. Fell. The Geometry of Zeros of Trinomial Equations. Rendiconti del
Circolo Matematico di Palermo, Serie II, Tomo XXIX, pp. 303-336,
 K. Lamrini Uahabi, A Note on the Trinomial Curves L(p, k, r, n).
International Mathematical Forum, Vol.4, no. 2, pp. 67-71, 2009.
 C. Tricot. Courbes et Dimension Fractale. Springer-Verlag, Editions
Sciences et Culture, Paris, France, 1993.